Index policies for a class of discounted restless bandits

  1. Lookup NU author(s)
  2. Professor Kevin Glazebrook
  3. Dr Philip Ansell
Author(s)Ansell PS; Glazebrook KD; Nino-Mora J
Publication type Article
JournalAdvances in Applied Probability
Year2002
Volume34
Issue4
Pages754-774
ISSN (print)0001-8678
ISSN (electronic)1475-6064
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherApplied Probability Trust
Actions    Link to this publication
Altmetrics

Altmetrics provided by Altmetric

Share